# SDR SWAA2021050358872

- Difficulty date: March 25, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Power Receptical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER RECEPTACLE INNER DOUBLER CRACKED @ LOWER FWD CORNER. / ACCOMPLISHED RT POWER RECEPTACLE INNER DOUBLER REMOVED AND INSTALLED NEW DOUBLER REF B737-7 SRM 51-40-02-0G-0 AND DWG #141A0640
